# SDR ERAA085141

- Difficulty date: February 12, 2003
- Submitted: March 17, 2003
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Part serial: 61M35673365
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,301 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE HAS BLACK BIM.  SENT FOR REPAIR.  INSPECTED IAW SRM SA 4045-31E CHAPTER / SECTION 65-10-01 REV 5.  PERFORMED 2 DAY LEAK CHECK IAW SER 50908; REPLACED BIM TRANSDUCER AND REINSTALLED BIM; RECHARGED SPAR IAW S-61N MM SA4045-80 REV MARCH 1, 1978 AT 4301.3.
